MathSciNet Relay Station
MathSciNet bibliographic data
MR1390656 14F05 (14G20)
Gabber, Ofer; Loeser, François Faisceaux pervers $l$-adiques sur un tore. (French) [$l$-adic perverse sheaves on a torus] Duke Math. J. 83 (1996), no. 3, 501–606.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement